Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Cyst in left ovary, lower abdominal pain, no period yet, previous case of heamorogic cyst, medication ?

I am 33 year old. Female. Having 3-4 cm . Cyst in left ovary . Having pain in lower abdomen and in back . Waiting for periods . Doctor advised me to wait for a week. No medicine has beeen prescribed for cyst. In 2009 I was suffered by heamorogic cyst on left side. So should I wait for a week?
Asked On : Fri, 23 Mar 2012
Answers:  1 Views:  156
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for your query.
I will go with your doctor and suggest you to wait for a week and repeat a ultrasound 5-7 days after periods.
The reason is there are many a times simple cyst which are seen before the periods and once the periods are over they resolve on their own.
For such cysts no treatment is needed.
I understand your fear as you have suffered a haemorrhagic cyst but it won't be the same always.
Please do not worry,wait for some time.
Hope this answer is helpful to you.
Take care.
Answered: Fri, 23 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor